# SDR SIMA20160720002

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 43,831 hours, 36,420 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, ACFT PRESSURIZATION WOULD NOT STOP CLIMBING.  CABIN WHENT AS HIGH AS 10,000 FT.  AUTO MODE WAS CLIMMING AT 1,000 FT + MIN AND WOULD NOT STOP. AUTO MODE AND MANUAL MODES VIRTUALLY UNRESPONSIVE.   R & R GROUND CONNECTION VALVE AND SEAL IAW AMM 21-22-04.  OPS CHECKED GOOD
